# SDR UPS97822647

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516251
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 680 STR 11R-END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 53-01-0.
